# SDR ASAA2018091926179

- Difficulty date: September 17, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 9,568 hours, 3,236 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLT CAPT SIDE MCDU WENT BLANK FOR APPROX 15-20 SECONDS. SCREEN RETURNED TO THE MENU PAGE HOWEVER THE ACARS PROMPT WAS MISSING. ACARS REAPPEARED AFTER ANOTHER 10-15 SECONDS. OUR OUT, OFF AND FUEL ENTRIES ON THE FLT LOG PAGE DISAPPEARED & WE RECEIVED AN AUTO-INIT PROMPT & DATA REQ. GROUNDED - YES. PERFORMED FIM 34-61 #804 ALL OPS CHECKS NORMAL. OK FOR CONTINUOUS SERVICE.
